# SDR 9JLA2019021210727

- Difficulty date: November 13, 2018
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N54TJ
- Make and model: Cessna 560XL
- Aircraft serial: 5535
- Aircraft time: 2,350 hours, 1,329 cycles
- Engine: Pwa PW535A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Sensor
- Condition: Failed
- Location: Lt Eng Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE LH ENGINE ANTI-ICE ANNUNCIATOR WAS SLOW TO EXTINGUISH AFTER SYSTEM WAS ACTIVATED.TROUBLESHOOTING DETERMINED THAT THE LH ENGINE INLET ANTI-ICE TEMP SENSOR WAS DEFECTIVE. THE SWITCH AS REPLACED
